张兴秋 教授
发布人:系统管理员  发布时间:2018-05-03   动态浏览次数:132

张兴秋,男,教授,博士(后),硕士生导师,1975年8月生。2006年毕业于山东大学基础数学数学专业,并获理学博士学位,2013年从华中科技大学应用数学博士后流动站出站。主要从事数学分析系统课程教学,主持校级精品课程两门,参与省级精品课程、省级教学团队等多个省级质量工程项目。主要研究方向为:非线性泛函分析、微分方程理论及其应用。近年来,一直从事非线性泛函分析及其应用方面的研究,在《Nonlinear Analysis》、《Applied Mathematics and Computation》、《Computers & Mathematics with Applications》、《应用数学学报》等国内外重要学术期刊上发表论文50余篇,其中SCI收录18篇,EI收录7篇,获山东省科学技术进步奖(自然科学)三等奖一项,山东省高等学校优秀科研成果奖一等奖三项、二等奖一项,三等奖一项,是《Journal of Mathematical Analysis and Applications》、《Journal of Computational and Applied Mathematics》等多个学术刊物的审稿人。    

一、主要科研项目    

1. 非线性算子方程的解及其对常微分方程的应用,中 国 博士后基金(20110491154).    

2. 非线性泛函分析及其对微分方程边值问题的应用,山东省优秀中青年科学家奖励基金,(BS2010SF004).    

3. 非线性泛函分析及其对奇异微分方程的应用,山东省教育厅科技发展计划,(J10LA53).     

4.单位球面间等距算子的延拓,山东省教育厅科技发展计划,(J11LA02).    

二、主要科研获奖    

1.2011年山东高等学校优秀科研成果(自然科学)一等奖    

2. 2010年山东省自然科学三等奖    

3. 2010山东高等学校优秀科研成果(自然科学)二等奖    

4. 2009年山东高等学校优秀科研成果(自然科学)一等奖    

5. 2008年山东高等学校优秀科研成果(自然科学)一等奖    

6.2013年山东高等学校优秀科研成果(自然科学)三等奖    

三、主要教学获奖    

1. 2011年获聊城大学“十一五”本科教学工作先进个人    

2. 2012年山东省优秀学士论文指导教师    

四、主要论文    

[1] Existence of positive solution for second-order nonlinear impulsive singular differential equations of mixed type in Banach spaces,Nonlinear Anal.,70,1620–1628,2009     

[2] Nontrivial solutions for a class of  fractional differential equations with integral boundary conditions and a parameter in a Banach space with lattice,Abstract and Applied Analysis,Volume 2012, Article ID 391609,18 pages,doi:10.1155/2012/391609,2012    

[3] Existence of positive solutions for multi-point boundary value problems on infinite intervals in Banach spaces,Appl. Math. Comput.,206,932–941,2008    

[4] Existence of positive solutions for a class of nonlinear fractional differential equations with integral boundary conditions and a parameter,Appl. Math. Comput.,206:708–718,2014     

[5] Uniqueness and existence of positive solutions for singular differential systems with coupled integral boundary value problems,Abstract and Applied Analysis,Volume 2013,Article ID 340487,9 pages,http://dx.doi.org/10.1155/2013/340487,2013    

[6] Positive solutions of singular multi-point boundary value problems for systems of nonlinear second-order differential equations on infinite intervals in Banach spaces,Boundary Value Problems,Volume 2009, Article ID 978605,22 pages,2009    

[7] Fixed points for discontinuous monotone operators, Fixed Point Theory and Applications, Volume 2010, Article ID 926209,11 pages,2010    

[8] Successive iteration and positive solutions for a second-order multi-point boundary value problem on a half-line, Comput. Math.  Appl.,58,528–535,2009     

[9] The existence of positive solution for singular boundary value problems of first order differential equation on unbounded domains,Acta Math. Appl. Sinica,25(1),95–104,2009    

[10] On multiple sign-changing solutions for some second-order integral boundary value problems,Electronic Journal of Qualitative Theory of Differential Equations,Vol 2010(44),1–15,2010     

[11] Existence of positive solutions for boundary value problems of second-order nonlinear differential equations on the half line, Electronic Journal of Differential Equations,Vol. 2009(141),1–10,2009    

[12] Existence of positive solutions  for  singular impulsive differential equations with integral boundary conditions on an infinite interval in  Banach spaces,Electronic Journal of Qualitative Theory of Differential Equations,Vol. 2011(29),1–18,2011    

[13] Existence of positive solutions for nonlinear systems of second-order differential equations with integral boundary conditions on an infinite interval in Banach spaces, Electronic Journal of Differential Equations, Vol. 2011 (154),1–19,2011     

[14] Positive solutions for fourth order singular p-Laplacian differential equations with integral boundary conditions,Boundary Value Problems,Volume 2010,Article ID 862079,23 pages,2010     

[15] Positive solution for  a class of singular semipositone  fractional differential equations with integral boundary conditions, Boundary Value Problems 2012,2012:123 doi:10.1186/1687-2770-2012-123,2012    

[16] Computation of positive solutions for nonlinear impulsive integral boundary value problems with p-laplacian on infinite intervals,Abstract and Applied Analysis,Volume 2013, Article ID 708281, 13 pages,http://dx.doi.org/10.1155/2013/708281    

[17] Existence and uniqueness of solutions for a singular system of higher-order nonlinear fractional differential equations with integral boundary conditions, Nonlinear Analysis: Modelling and Control ,18(4):493–518, 2013    

[18] Positive solutions for a class of singular higher-order nonlinear fractional differential equations with integral boundary conditions,Nonlinear Analysis: Modelling and Control (Accepted)    

[19] Positive solutions of m-point boundary value problems for a class of nonlinear fractional differential equations, Journal of Applied Mathematics and Computing, (2013) 42:387–399 (EI)    

[20] Existence of positive solutions for the singular fractional differential equations, J Appl Math Comput, 44:215–228, 2014     

[21] Existence of positive solutions for a class of higher-order nonlinear fractional differential equations with integral boundary conditions and a parameter, J Appl Math Comput, 44:293–316,2014    

[22] Existence and iteration of positive solutions for high-order fractional differential equations with integral conditions on a half-line,J Appl Math Comput, DOI 10.1007/s12190-013-0715-8